# SDR HEED065830

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 2S1
- Condition: Rubbing
- Location: Engine
- Part time: 1,020 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE RUB.  REPLACED UNIT.
